Search dblp for Publications

export results for "toc:db/journals/apal/apal37.bht:"

 download as .bib file

@article{DBLP:journals/apal/Brandt88,
  author    = {Ulrike Brandt},
  title     = {Index sets in the arithmetical Hierarchy},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {37},
  number    = {2},
  pages     = {101--110},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90023-1},
  doi       = {10.1016/0168-0072(88)90023-1},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Brandt88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Canjar88,
  author    = {R. Michael Canjar},
  title     = {Countable ultraproducts without {CH}},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {37},
  number    = {1},
  pages     = {1--79},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90048-6},
  doi       = {10.1016/0168-0072(88)90048-6},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Canjar88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/EklofM88,
  author    = {Paul C. Eklof and
               Alan H. Mekler},
  title     = {Categoricity results for L\({}_{\mbox{{\(\infty\)}{\(\kappa\)}}}\)},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {37},
  number    = {1},
  pages     = {81--99},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90049-8},
  doi       = {10.1016/0168-0072(88)90049-8},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/EklofM88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/FarkasS88,
  author    = {E. J. Farkas and
               Manfred E. Szabo},
  title     = {On the programs-as-formulas interpretation of parallel programs in
               peano arithmetic},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {37},
  number    = {2},
  pages     = {111--127},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90024-3},
  doi       = {10.1016/0168-0072(88)90024-3},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/FarkasS88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Girard88,
  author    = {Jean{-}Yves Girard},
  title     = {Normal functors, power series and {\(\lambda\)}-calculus},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {37},
  number    = {2},
  pages     = {129--177},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90025-5},
  doi       = {10.1016/0168-0072(88)90025-5},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Girard88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Koepke88,
  author    = {Peter Koepke},
  title     = {Some applications of short core models},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {37},
  number    = {2},
  pages     = {179--204},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90026-7},
  doi       = {10.1016/0168-0072(88)90026-7},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Koepke88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Lo88,
  author    = {Libo Lo},
  title     = {On the computational complexity of the theory of Abelian groups},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {37},
  number    = {3},
  pages     = {205--248},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90020-6},
  doi       = {10.1016/0168-0072(88)90020-6},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Lo88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/SambinV88,
  author    = {Giovanni Sambin and
               Virginia Vaccaro},
  title     = {Topology and duality in modal logic},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {37},
  number    = {3},
  pages     = {249--296},
  year      = {1988},
  url       = {https://doi.org/10.1016/0168-0072(88)90021-8},
  doi       = {10.1016/0168-0072(88)90021-8},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/SambinV88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics